Skip to Main content Skip to Navigation
Journal articles

Two numerical methods for Abel's integral equation with comparison

Abstract : Analogy between Abel's integral equation and the integral of fractional order of a given function, j^α f(t), is discussed. Two different numerical methods are presented and an approximate formula for j^α f(t) is obtained. The first approach considers the case when the function, f(t), is smooth and a quadrature formula is obtained. A modified formula is deduced in case the function has one or more simple pole. In the second approach, a procedure is presented to weaken the singularities. Both two approaches could be used to solve numerically Abel's integral equation. Some numerical examples are given to illustrate our results.
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.inria.fr/hal-01299497
Contributor : Coordination Episciences Iam <>
Submitted on : Thursday, April 7, 2016 - 5:11:23 PM
Last modification on : Wednesday, October 30, 2019 - 4:34:07 PM
Long-term archiving on: : Monday, November 14, 2016 - 9:32:46 PM

File

Vol.15.pp.1-10.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-01299497, version 1

Collections

Citation

Abdallah Ali Badr. Two numerical methods for Abel's integral equation with comparison. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2012, 15, pp.1-10. ⟨hal-01299497⟩

Share

Metrics

Record views

167

Files downloads

958